default-icon
Fever hairfall
Sicnce holi i m suffring from raised body tem., hairfall, skin eruption, delayed menses Taken med for thyroid tsh raised
24 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Hemesh Thakur
Homeopath 24 yrs exp Delhi

Free 3 day follow up

Chat Now

₹400 for 24 hrs

Seems like, symptoms could be due to Thyroid problem. Complete case history would be needed to recover this issue by appropriate constitutional homeopathic medicine. Thanks
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.